# SDR 05FDEA03996

- Difficulty date: November 28, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- Engine: Pwa JT9D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 GOUGES IN UPPER EXTERIOR FUSELAGE SKIN AT FR61 BETWEEN RT STRINGERS 3-4.  CUT OUT DAMAGED AREA OF SKIN IAW A310-200 SRM 53-27-00.  PERFORMED HFEC IAW NTM  51-10-08.  NO CRACKS NOTED.  INSTALLED DOUBLER REPAIR IAW A310-200 SRM 53-10-12 FIG. 228.
